Alert archive / Missouri / Tornado Warnings in 2022

Tornado Warning 10, NWS Springfield, MO

April 21, 20224 counties in Missouri

NWS Springfield, MO issued this tornado warning at Apr 21, 2022, 5:58 PM CDT for 4 counties in Missouri. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 21, 2022, 5:58 PM CDT (22:58 UTC)
Expired
Apr 21, 2022, 6:45 PM CDT
In force
47 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

Counties Dallas County, MO, Laclede County, MO, Webster County, MO, Wright County, MO

The radar

The Springfield radar (KSGF), 44 km from the middle of the area, began a volume at 22:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 21, 6:39 PM CDTHAIL 12 Ese Conway, MODELAYED REPORT. PUBLIC REPORT OF QUARTER SIZE HAIL. SOME HAIL DENTS ON A METAL CHIMNEY CAP. MANY HOLES IN PLASTIC ROOF PANELS COVERING A SHED. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.0 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2022-04-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 31 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2022-04-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -27 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
31 J/kg
Mixed-layer CIN
-379 J/kg
Mixed-layer LCL
903 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
-27 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

378 
WFUS53 KSGF 212258
TORSGF
MOC059-105-225-229-212345-
/O.NEW.KSGF.TO.W.0010.220421T2258Z-220421T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Springfield MO
558 PM CDT Thu Apr 21 2022

The National Weather Service in Springfield has issued a

* Tornado Warning for...
  Northern Webster County in southwestern Missouri...
  Southeastern Dallas County in southwestern Missouri...
  Northwestern Wright County in southwestern Missouri...
  Southwestern Laclede County in southwestern Missouri...

* Until 645 PM CDT.
    
* At 558 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 8 miles northeast of Fair Grove, or 11 miles northwest
  of Marshfield, moving east at 20 mph.

  HAZARD...Tornado and golf ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Marshfield...                     Morgan...
  Conway...                         Niangua...
  Duncan...                         Twin Bridges...
  Elkland...                        Rader...
  Charity...                        

This includes Interstate 44 between mile markers 99 and 114.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3737 9308 3741 9308 3742 9312 3756 9306
      3753 9260 3726 9270
TIME...MOT...LOC 2258Z 286DEG 16KT 3746 9304 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN

$$

DSA
2 follow-up statements
061 
WWUS53 KSGF 212316
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
616 PM CDT Thu Apr 21 2022

MOC059-105-225-229-212345-
/O.CON.KSGF.TO.W.0010.000000T0000Z-220421T2345Z/
Webster MO-Dallas MO-Wright MO-Laclede MO-
616 PM CDT Thu Apr 21 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR NORTHERN
WEBSTER...SOUTHEASTERN DALLAS...NORTHWESTERN WRIGHT AND SOUTHWESTERN
LACLEDE COUNTIES...
    
At 615 PM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles northwest of Marshfield, moving east at 15 mph.

HAZARD...Tornado and ping pong ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Marshfield...                     Morgan...
Conway...                         Niangua...
Duncan...                         Twin Bridges...
Elkland...                        Rader...

This includes Interstate 44 between mile markers 100 and 113.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3739 9306 3741 9306 3754 9298 3753 9260
      3726 9270
TIME...MOT...LOC 2315Z 288DEG 11KT 3744 9298 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN

$$

DSA
582 
WWUS53 KSGF 212340
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
640 PM CDT Thu Apr 21 2022

MOC059-105-225-229-212349-
/O.EXP.KSGF.TO.W.0010.000000T0000Z-220421T2345Z/
Webster MO-Dallas MO-Wright MO-Laclede MO-
640 PM CDT Thu Apr 21 2022

...THE TORNADO WARNING FOR NORTHERN WEBSTER...SOUTHEASTERN DALLAS...
NORTHWESTERN WRIGHT AND SOUTHWESTERN LACLEDE COUNTIES WILL EXPIRE AT
645 PM CDT...
    
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.  


LAT...LON 3739 9306 3741 9306 3754 9298 3753 9260
      3726 9270
TIME...MOT...LOC 2339Z 286DEG 16KT 3741 9286 

$$

ML

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Apr 21, 2:41 PM CDT, 3 hours 17 minutes earlier.

Area forecast discussion, Apr 21, 2:41 PM CDT, 3 hours 17 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
241 PM CDT Thu Apr 21 2022

Key Messages:

1. Scattered showers and thunderstorms and strong/severe risk
continues this afternoon/early evening.

2. Warmer temperatures today into Saturday.

3. Windy conditions on Friday.

4. Excessive rainfall risk Saturday into Sunday along a slow
moving cold front.

.SHORT TERM...(This evening through Friday afternoon)
Issued at 239 PM CDT Thu Apr 21 2022

The warm front will continue to lift this afternoon into the
early evening hours, bringing much warmer temperatures to the area
as it places us in the warm sector. Scattered showers and
thunderstorms can be observed across the area, with some
thunderstorms producing large hail and damaging winds.

Models show an upper level ridging pattern beginning to build over
the region as a potent trough makes its way onshore over the
western CONUS. Despite mid level heights rising and some capping
shown by forecast soundings, latest CAM guidance shows convection
continuing along the front later this afternoon into this evening
with MLCAPE between 500-1500 J/kg possible.

With cloud cover over the area, afternoon highs are expected to
remain in the 60s to 70s across much of the area, with only a few
areas reaching the low 80s.

Later this evening into tonight, the front will lift out of the
forecast area, allowing for quieter weather heading into Friday.
With the entire CWA in the warm sector, can expect tonight's
overnight lows to be in the low to mid 60s.

Friday will be much warmer, with NBM percentiles showing the low
80s for much of the area. With the upper level trough over the
western CONUS continuing to propagate eastward, and the ridging
pattern continuing to build, a tightened pressure gradient will
lead to a windier day on Friday, with gusts up to 35 mph possible.

.LONG TERM...(Friday Night through Thursday)
Issued at 239 PM CDT Thu Apr 21 2022

The trough will continue to push eastward, and a surface Low will
develop and begin lifting towards the Northern Plains Friday
evening, dragging an associated cold front along with it.

Saturday will be the beginning of a wet weekend as the cold front
begins slowly pushing towards the forecast area, remaining over
the CWA through much of Sunday/Sunday night before pushing out of
the area on Monday. Ample Gulf moisture and sufficient frontal
lifting will pave the way for showers and possible thunderstorms,
with training convection leading to an excessive rainfall
potential through the weekend. Ahead of the front Saturday
evening/night, there is a potential for thunderstorms to develop,
so will need to monitor any strong to severe storm chances over
the next day or two.

The WPC Day 3 Excessive Rainfall Outlook (ERO) positions a
marginal risk over the CWA, with the experimental Day 4 ERO
showing a slight risk. Regarding potential rainfall amounts, NBM
48-hr probabilities of QPF >1 inch shows 50-70% across the
majority of the area, with probabilities of >2 inches dropping
down to 20-30%. As the weekend draws closer, will continue to
monitor flooding potential.

As this system pushes out of the area on Monday, a cooler air mass
will begin building into the region once again before highs
return to the upper 60s and 70s towards the middle of the work
week.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1139 AM CDT Thu Apr 21 2022

Ceilings and visibilities will continue to rise as the fog from
early this morning has lifted, and current MVFR conditions at
KJLN and IFR at KBBG are expected to improve by this afternoon.
Some scattered showers will be possible today as a frontal passage
lifts north. Breezy south-southeast winds are expected today
through tomorrow, with gusts up to 20 kts possible today, and up
to 30 kts tomorrow. Otherwise, once the front lifts north of the
area this evening, dry conditions are expected for the remainder
of the TAF period.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

SHORT TERM...Melto
LONG TERM...Melto
AVIATION...Melto
Hazardous weather outlook, Apr 21, 2:11 PM CDT, 3 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
211 PM CDT Thu Apr 21 2022

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-221915-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
211 PM CDT Thu Apr 21 2022

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Today and Tonight.

Weather hazards expected...

  Limited hail risk.
  Limited Severe Thunderstorm risk.
  Limited lightning risk.

DISCUSSION...

Scattered thunderstorms across the area are expected to continue
near a frontal boundary lifting through this afternoon/evening.
Some of the stronger storms have already, and may continue to
produce large hail and wind gusts up to 60 mph.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Gusty winds up to 35 mph will also be possible Friday and
Saturday over southeast Kansas and western Missouri. A cold front
will move into the area this weekend into early next week and will
bring additional showers and storms to the area along with the
increasing potential for heavy rainfall and flooding.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation will not be needed through tonight.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/dsspacket

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Melto

In the hours before

Local storm report, Apr 21, 4:22 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
422 PM CDT THU APR 21 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     HAIL             1 SW GOLDEN CITY        37.39N 94.10W
04/21/2022  E0.75 INCH       BARTON             MO   PUBLIC

            HAIL FROM DIME TO PENNY SIZE COVERING THE
            GROUND.

0158 PM     HAIL             MEINERT                 37.33N 93.99W
04/21/2022  E0.70 INCH       DADE               MO   PUBLIC

0200 PM     HAIL             2 E MEINERT             37.33N 93.95W
04/21/2022  E1.25 INCH       DADE               MO   PUBLIC

            HAIL FROM QUARTER TO HALF DOLLAR IN SIZE WAS
            REPORTED.

0207 PM     HAIL             LOCKWOOD                37.39N 93.96W
04/21/2022  E0.70 INCH       DADE               MO   PUBLIC

0222 PM     HAIL             MAPLETON                38.02N 94.89W
04/21/2022  U1.25 INCH       BOURBON            KS   PUBLIC

            REPORT FROM MPING OF HALF DOLLAR SIZE HAIL.
            TIME ESTIMATED FROM RADAR.

0231 PM     HAIL             3 NNW SHELDON           37.70N 94.31W
04/21/2022  E1.25 INCH       VERNON             MO   PUBLIC

            MPING REPORT OF HALF DOLLAR SIZE HAIL
            BETWEEN SHELDON AND MILO. TIME ESTIMATED
            FROM RADAR.

0240 PM     HAIL             2 ENE MARMATON          37.84N 94.78W
04/21/2022  E1.50 INCH       BOURBON            KS   PUBLIC

            REPORT FROM MPING OF PING PONG BALL SIZE
            HAIL. TIME ESTIMATED FROM RADAR.

0240 PM     HAIL             3 E MARMATON            37.83N 94.78W
04/21/2022  E1.25 INCH       BOURBON            KS   PUBLIC

            REPORT FROM MPING OF HALF DOLLAR SIZE HAIL.
            TIME ESTIMATED FROM RADAR.

0246 PM     HAIL             1 NNE NEVADA            37.86N 94.35W
04/21/2022  E1.00 INCH       VERNON             MO   PUBLIC

            REPORT FROM MPING OF QUARTER SIZE HAIL. TIME
            ESTIMATED FROM RADAR.

0249 PM     HAIL             FORT SCOTT              37.84N 94.70W
04/21/2022  E1.00 INCH       BOURBON            KS   PUBLIC

            ESTIMATED QUARTER SIZE HAIL IN FORT SCOTT.
            TIME ESTIMATED FROM RADAR.

0329 PM     HAIL             3 SE MONTEVALLO         37.69N 94.07W
04/21/2022  E1.25 INCH       VERNON             MO   PUBLIC

            REPORT VIA MPING OF HALF DOLLAR SIZE HAIL.
            TIME ESTIMATED FROM RADAR.

&&
Local storm report, Apr 21, 4:51 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
451 PM CDT THU APR 21 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HAIL             OLYMPIA                 37.73N 94.03W
04/21/2022  E1.00 INCH       CEDAR              MO   AMATEUR RADIO

            GROUND COVERED IN HAIL. BROKEN WINDSHIELDS
            AND HOUSE WINDOWS.

&&

TITUS
Local storm report, Apr 21, 5:06 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
506 PM CDT THU APR 21 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0503 PM     HAIL             BOLIVAR                 37.61N 93.41W
04/21/2022  E1.75 INCH       POLK               MO   AMATEUR RADIO

&&

TITUS
Local storm report, Apr 21, 5:21 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
521 PM CDT THU APR 21 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0513 PM     HAIL             2 NE BOLIVAR            37.63N 93.38W
04/21/2022  U1.00 INCH       POLK               MO   PUBLIC

            REPORT FROM MPING.

&&

TITUS
Local storm report, Apr 21, 5:25 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
525 PM CDT THU APR 21 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             BOLIVAR                 37.61N 93.41W
04/21/2022  NAN INCH         POLK               MO   PUBLIC

            REPORTS OF SKYLIGHTS AND SIDING BROKEN FROM
            HAIL.

&&

TITUS
Special weather statement, Apr 21, 5:26 PM CDT, 32 minutes before
Special Weather Statement
National Weather Service Springfield MO
526 PM CDT Thu Apr 21 2022

MOZ068-079-212300-
Polk MO-Hickory MO-
526 PM CDT Thu Apr 21 2022

...A strong thunderstorm will impact portions of southwestern Hickory
and northern Polk Counties through 600 PM CDT...

At 525 PM CDT, Doppler radar was tracking a strong thunderstorm near
Humansville, or 10 miles northwest of Bolivar, moving east at 30 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Bolivar...                        Pomme de Terre Lake...
Pittsburg...                      Humansville...
Polk...                           Fair Play...
Halfway...                        Flemington...
Dunnegan...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

If on or near area lakes, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

&&

LAT...LON 3784 9326 3756 9325 3762 9362 3774 9361
      3774 9363 3781 9363 3783 9362
TIME...MOT...LOC 2225Z 272DEG 28KT 3773 9354

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

ML

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 20, 10:44 PM CDTSpecial Weather StatementSGFBarry, McDonald31 min
Apr 20, 10:53 PM CDTSevere Thunderstorm WarningSGFBarry, McDonald52 min
Apr 20, 11:42 PM CDTSevere Thunderstorm WarningSGFBarry, Stone33 min
Apr 21, 12:23 AM CDTSpecial Weather StatementSGFBarry37 min
Apr 21, 12:32 AM CDTSevere Thunderstorm WarningSGFBarry28 min
Apr 21, 4:19 AM CDTFlash Flood WarningSGFBarry, McDonald, Newton6 hr
Apr 21, 4:52 AM CDTDense Fog AdvisorySGFBarton, Benton, Camden, Cedar, Christian, Dade and 18 more5 hr
Apr 21, 7:33 AM CDTAreal Flood AdvisorySGFBarry, Jasper, Lawrence, Newton6 hr
Apr 21, 8:02 AM CDTFlash Flood WarningSGFJasper, Newton7 hr
Apr 21, 9:13 AM CDTAreal Flood WarningSGFMcDonald12 hr
Apr 21, 9:31 AM CDTAreal Flood WarningSGFBarry12 hr
Apr 21, 10:07 AM CDTAreal Flood WarningSGFBarry, McDonald, Newton9 hr
Apr 21, 12:31 PM CDTSpecial Weather StatementSGFBarton44 min
Apr 21, 12:39 PM CDTSevere Thunderstorm WarningSGFBarton51 min
Apr 21, 1:18 PM CDTSevere Thunderstorm WarningSGFBarton, Dade57 min
Apr 21, 2:05 PM CDTSevere Thunderstorm WarningSGFDade, Lawrence40 min
Apr 21, 2:08 PM CDTSevere Thunderstorm WarningSGFBarton, Vernon52 min
Apr 21, 2:12 PM CDTSevere Thunderstorm WarningSGFVernon48 min
Apr 21, 2:39 PM CDTSevere Thunderstorm WarningSGFVernon37 min
Apr 21, 2:48 PM CDTSevere Thunderstorm WarningSGFCedar, Vernon42 min
Apr 21, 3:12 PM CDTSevere Thunderstorm WarningSGFVernon48 min
Apr 21, 3:30 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFCedar, Vernon45 min
Apr 21, 3:54 PM CDTSevere Thunderstorm WarningSGFCedar, Vernon51 min
Apr 21, 3:59 PM CDTSevere Thunderstorm WarningSGFCedar, Dade, Polk46 min
Apr 21, 4:14 PM CDTSevere Thunderstorm WarningSGFCedar, Dade46 min
Apr 21, 4:21 PM CDTSevere Thunderstorm WarningSGFDallas, Greene, Polk39 min
Apr 21, 4:51 PM CDTSevere Thunderstorm WarningSGFCedar, Dade, Polk39 min
Apr 21, 4:53 PM CDTTornado WarningSGFDallas, Greene, Polk37 min
Apr 21, 5:25 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFDallas, Greene, Polk, Webster50 min
Apr 21, 5:26 PM CDTSpecial Weather StatementSGFPolk34 min
Apr 21, 5:36 PM CDTTornado WarningSGFDallas, Laclede, Polk, Webster24 min
Apr 21, 6:00 PM CDTSpecial Weather StatementSGFDallas30 min
Apr 21, 6:17 PM CDTFlash Flood WarningSGFCedar, Dallas, Polk, Vernon6 hr
Apr 21, 6:39 PM CDTSevere Thunderstorm WarningSGFDallas, Laclede, Webster, Wright44 min

Nearby

Tornado Warnings in Missouri, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.